Correction to : “On isospectral deformations of riemannian metrics. II”
Compositio Mathematica, Tome 50 (1983) no. 1, pp. 93-94.
@article{CM_1983__50_1_93_0,
     author = {Kuwabara, Ruishi},
     title = {Correction to : {{\textquotedblleft}On} isospectral deformations of riemannian metrics. {II{\textquotedblright}}},
     journal = {Compositio Mathematica},
     pages = {93--94},
     publisher = {Martinus Nijhoff Publishers},
     volume = {50},
     number = {1},
     year = {1983},
     zbl = {0516.53047},
     mrnumber = {719069},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__50_1_93_0/}
}
TY  - JOUR
AU  - Kuwabara, Ruishi
TI  - Correction to : “On isospectral deformations of riemannian metrics. II”
JO  - Compositio Mathematica
PY  - 1983
DA  - 1983///
SP  - 93
EP  - 94
VL  - 50
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1983__50_1_93_0/
UR  - https://zbmath.org/?q=an%3A0516.53047
UR  - https://www.ams.org/mathscinet-getitem?mr=719069
LA  - en
ID  - CM_1983__50_1_93_0
ER  - 
Kuwabara, Ruishi. Correction to : “On isospectral deformations of riemannian metrics. II”. Compositio Mathematica, Tome 50 (1983) no. 1, pp. 93-94. http://www.numdam.org/item/CM_1983__50_1_93_0/

[1] R. Kuwabara: On isospectral deformations of Riemannian metrics. II. Comp. Math. 47 (1982) 195-205. | Numdam | MR 677020 | Zbl 0505.53019

[2] C. Barbance: Sur les tenseurs symétriques. C.R. Acad. Sc. Paris 276 (1973) 387-389. | MR 317200 | Zbl 0246.53016